# SDR AU980472

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Socata TB10TOBAGO
- Engine: Lyc O360A1A
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Nut
- Condition: Loose
- Location: Thermo Bypass
- Component: 53E22144
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE THERMOSTATIC OIL COOLER BYPASS VALVE (VERNATHERM) CRIMP NUT LOOSE.  NOTE:  VALVE P/N 53E22144 IS NOT MENTIONED IN SB 318A AS A PROBLEM.
